Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What could be the effect of 8 valeum and half bottle whiskey together ?

my boyfriend has taken 8 valeum and half bottle whisky . that was saturday it now monday he just deleruss and thinks it sunday. he been sleeping since saturday. what should i do?
Asked On : Mon, 3 Jan 2011
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dear Christiana,

Hope he has recovered from it now. Please remember that on-line forums like this are appropriate for only non urgent queries and not urgent ones like yours, for future.

If a person is disoriented to time after drinking and taking an overdose of valium(as you have correctly observed in your boyfriend's case), YES, IT COULD BE A CASE OF DELIRIUM, which needs URGENT medical help.
Answered: Mon, 10 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor